# SDR CALA2021122702446

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 7,251 hours, 895 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: NA
- Condition: Activated
- Location: Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TO HMC: LAV 2R SMOKE ALARM ACTIVATED DURING FLIGHT; FLIGHT ATTENDANT FOUND CUSTOMER FROM SEAT 8L ATTEMPTING TO EXTINGUISH SMOKING CELL PHONE IN THE LAV TOILET; CUSTOMER ATTEMPTED TO EXTINGUISH SMOKE CONDITION BY PLACING CELL PHONE IN THE LAV SINK, FOLLOWED BY PLACING THE PHONE IN TOILET; FLIGHT ATTENDANT WAS ABLE TO REMOVE PHONE FROM THE TOILET AND PLACE CELL PHONE IN THERMAL CONTAINMENT BAG. R/R''D MAIN CABIN THERMAL CONTAINMENT BAG AS REQUIRED. PHONE INSIDE THE THERMAL BAG PLACED IN AIR SUP OFFICE. ACCOMPLISHED INSPECTION PER AMM 05-51-50 NO DEFECTS FOUND.
